# SDR DXTA2014091205880

- Difficulty date: September 11, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 8,227 hours, 6,494 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN BRAKE IS GRABBING WITH MODERATE BRAKE APPLICATIONS.  MOST PRONOUNCED AT HIGHER SPEEDS INCLUDING LANDING ROLLOUT.  A BINDING NOISE CAN BE HEARD WHEN APPLYING HARDER LEFT BRAKE APPLICATIONS.  BLED LEFT AND RIGHT BRAKES AND PERFORMED OPERATIONAL CHECK OF THE ANTI-SKID BRAKE SYSTEM IAW CE-560XL AMM 32-44-00. OPS CHECK GOOD.
